# SDR USAASB96078

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65486995
- Condition: Not Sealed
- Location: Lt Wing/Body
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 2009 - CLT - HARMONIC SURGE FELT IN AIRFRAME DURING CLIMB-OUT AND TO A LESSER EXTENT IN CRUISE.  THIS SURGE FELT MORE PRONOUNCED AT 180 TO 250 KNOTS.  MX RESEALED WING TO BODY FAIRING LEFT SIDE.  INSPECTED FLIGHT CONTROLS, FUSELAGE, AND GEAR.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
